# SDR YENA2025010300009

- Difficulty date: December 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 83,744 hours, 30,559 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#933, BDL-TPA. 'BELOW FL 190, FA REPORTED BURN RUBBER SMELL FROM FORWARD GALLEY VENT 8,000' FAINT ODOR/FUME ( APU SYSTEM ); PERFORMED AOTHER GVI & PACK BURN. COULD NOT DUPLICATE ODOR. NO OTHER FAULTS/DEFECTS NOTED. THIS CLEARS MDDR. MX-4 UPDATED. PLACARD REMOVED.
